Sh:613

Bib entry
@article{Sh:613,
 author = {Jin, Renling and Shelah, Saharon},
 title = {{Compactness of Loeb spaces}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {63},
 number = {4},
 year = {1998},
 pages = {1371--1392},
 issn = {0022-4812},
 doi = {10.2307/2586655},
 mrclass = {03H05 (28E05)},
 mrnumber = {1665731},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.2307/2586655},
 note = {\href{https://arxiv.org/abs/math/9604211}{arXiv: math/9604211}},
 arxiv_number = {math/9604211}
}